# SDR IPXA2021102775377

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,310 hours, 7,942 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** - GEAR HANDLE WOULD NOT RAISE AFTER T/O. RAN CHECK LIST USED LOCK OVERIDE TO RAISE GEARFOUND CMC MSG 32555 & 32575. PERFORMED FIM TASK 32-61-00-812-810. GRD TEST OF PSEU, PRI L/G SYS AND ALT L/G SYS ALL PASSED. NO PLF & EXISTING FAULT NOTED. A/C OK FOR SVC. NOTIFIED AMC
